On an information theoretic approach to model anonymous MANET communications

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations

Abstract

Measuring communication anonymity (e.g., unlinkability) of anonymous communication systems is a critical, however, unsolved problem. To address this issue, we present an information theoretic model for unlinkability measure for MANETs. Our approach is based on evidence theory, where the basic measuring component is a "set". We present a traffic slicing method to model mobility followed by theoretical models to evaluate sender and receiver unlinkability, path unlinkability, and system unlinkability.

Original languageEnglish (US)
Title of host publication2009 IEEE International Symposium on Information Theory, ISIT 2009
Pages1629-1633
Number of pages5
DOIs
StatePublished - Nov 19 2009
Event2009 IEEE International Symposium on Information Theory, ISIT 2009 - Seoul, Korea, Republic of
Duration: Jun 28 2009Jul 3 2009

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8102

Other

Other2009 IEEE International Symposium on Information Theory, ISIT 2009
CountryKorea, Republic of
CitySeoul
Period6/28/097/3/09

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Information Systems
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On an information theoretic approach to model anonymous MANET communications'. Together they form a unique fingerprint.

  • Cite this

    Huang, D. (2009). On an information theoretic approach to model anonymous MANET communications. In 2009 IEEE International Symposium on Information Theory, ISIT 2009 (pp. 1629-1633). [5205797] (IEEE International Symposium on Information Theory - Proceedings). https://doi.org/10.1109/ISIT.2009.5205797